Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Asymptotic completeness for a class of four particle Schrödinger operators

Author: George A. Hagedorn
Journal: Bull. Amer. Math. Soc. 84 (1978), 155-156
MSC (1970): Primary 47A40, 81A48
MathSciNet review: 0496030
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Balslev and J. M. Combes, Spectral properties of many-body Schrödinger operators with dilatation-analytic interactions, Comm. Math. Phys. 22 (1971), 280-294. MR 345552
  • 2. L. D. Faddeev, Mathematical aspects of the three-body problem in the quantum scattering theory, Israel Program for Scientific Translations, Jerusalem, 1965. MR 221828
  • 3. J. Ginibre and M. Moulin, Hilbert space approach to the quantum mechanical three-body problem, Ann. Inst: H. Poincaré Sect. A. 21 (1974), 97-145. MR 368656
  • 4. J. S. Howland, Abstract stationary theory of multichannel scattering, J. Functional Analysis 22 (1976), 250-282. MR 461175
  • 5. M. Reed and B. Simon, Methods of modem mathematical physics, Vol. III, Academic Press (to appear).
  • 6. I. M. Sigal, On the point spectrum of the Schrödinger operators of multiparticle systems, Comm. Math. Phys. 48 (1976), 155-164. MR 425389
  • 7. I. M. Sigal, E. T. H. (preprint).
  • 8. B. Simon, Absence of positive eigenvalues in a class of multiparticle quantum systems, Math. Ann. 207 (1974), 133-138. MR 329485
  • 9. L. E. Thomas, Asymptotic completeness in two-and three-particle quantum mechanical systems, Ann. Physics 90 (1975), 127-165. MR 424082
  • 10. O. A. Yakubovskii, On the integral equations in the theory of N particle scattering, Soviet J. Nuclear Phys. 5 (1967), 1312-1320.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A40, 81A48

Retrieve articles in all journals with MSC (1970): 47A40, 81A48

Additional Information


American Mathematical Society